# SDR ZZDA5322697

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND INTERIOR FUSELAGE, RT SIDE FLOOR BEAM, BS 947, BL ZERO TO FUSELAGE SKIN CORRODED.  FOUND TO BE BEYOND LIMITS.  REMOVED CORROSION IAW SRM 51-30-2, MATERIAL LOSS BEYOND LIMITS IAW B 737 SRM 53-10-1.  CUT OUT SECTION OF UPPER CHORD, FABRICATED FROM BL ZERO TO RBL 39.250 AT STA 947, FABRICATED NEW T-CAP TO UPPER CHORD, FABARICATED REPAIR PARTS IAW B 737 SRM 53-10-9, FIG 2.  PARTS TREATED AND PRIMED IAW B 737 SRM 51-10-2 AND MM 51-21-0.  REPAIR PARTS INSTALLED IAW B 737 51-30-2 AND 53-10-9, FIG 2.  T-CAP DIMENSIONS:  39.25 INCHES BY 48.75 INCHES BY 2 INCHES BY .80 INCH.  (X)
